Աստղաֆիզիկա =Астрофизика =Astrophysics

Частотная релаксация при многократном рассеянии линейчатого излучения

Иванов, В. В. and Шнейвайс, А. Б. (1976) Частотная релаксация при многократном рассеянии линейчатого излучения. Աստղաֆիզիկա, 12 (2). pp. 245-254.

[img]
Preview
PDF
Download (566Kb) | Preview
    Item Type: Article
    Additional Information: Frequency relaxation in multiple scattering of line radiation.
    Uncontrolled Keywords: Ivanov V. V., Schneeweis A. B.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 23 Sep 2013 13:26
    Last Modified: 23 Sep 2013 13:26
    URI: http://astro.asj-oa.am/id/eprint/3449

    Actions (login required)

    View Item